# SDR DALA2020012420578

- Difficulty date: January 20, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 67,013 hours, 24,889 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Separated
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4R GIRT BAR FOOT ON GROUND. CORRECTIVE ACTION: REINSTALLED FOOT.
